This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Ihave been continually going to the doctors over the past few months with coughing problems. I have had 3 lots of antibiotics and 1 lot of anti viral drugs. I have had an xray and the doctor has requested a further xray after 4 weeks. I have taken all the courses of tablets and am now on no medication. After 2 days of stopping the medication I get the symptons back again. On the Xray info sheet it says 'Xray with regard to Pleural thickening'. Should I wait a fiurther few weeks now till the next Xray or should I go back to see the doctor again. I am still feeling very tired and am coughing a lot. I am worried about the things I read on the net about Pleural Thickening. I did work with Asbestos back in the 1970s . Could this be the cause ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.